# SDR 98ZZZX145

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N239A
- Make and model: Piper PA-32-301
- Aircraft serial: 3246022
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Assy
- Part number: 6705002
- Condition: Loose
- Location: Nlg
- Part time: 202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG IN BOTTOM OF TUBE NOT SECURED BY BOLT THROUGH TUBE AND LANDING GEAR FORK.  AIRCRAFT WAS INVOLVED IN A GEAR UP LANDING APPROXIMATELY 8 MONTHS AGO.
